Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Accutane blog

  • entries
    45
  • comments
    26
  • views
    20599

Day 230

Zeet

568 views

It's been a while since my last posting. That's because I haven't seen much changes on my skin.

BUT, now I have to say that yes, practically my acne is gone. It's almost completely clear, but still red, discoloured, scarred... I just bought my last 100-pill package and after that, Im off this hellish medicine. Side effects..... Lips are cracking, skin around my mouth is still peeling especially after eating or yawning, still some backpains (the days after going to clubs are the worst, everywhere hurts like hell, every part of my body is dry as fuck and even walking is painful) and the one I hate the most; I can't see properly. I rly hope this sight thing gets better after these last 100 pills.

And also the blushings are really annoing, I mean like at school when teacher asks me something I cant answer and the whole class is staring at me, my face gets whole red and it feels like it's on fire. Ugh, hope it's transient as well.

So, Accutane is rough, but I guess I'm glad I took it.

Hang in there mateys.



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×